# SDR AALA20120810006

- Difficulty date: July 21, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 36,104 hours, 14,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AUXILIARY POWER UNIT COMPARTMENT, RIGHT SIDE, AT STATIONS 1125 TO 1128.  INSTALLED DOUBLER REPAIR PER EA B737-53-025480.
